# SDR AWXA200400800

- Difficulty date: July 3, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-12 CHECK A .3750 INCH CRACK WAS FOUND IN AFT CARGO COMPARTMENT STRINGER TIE AT BS 927, STR 24 LT.   MAINTENANCE REMOVED AND REPLACED CORRODED STRINGER TIE AT BS 927, STR 24 LT IAW B737-300 SRM 51-40-02.
